RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 2(416), Pages 201–202 (Mi umn9582)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Dynamical systems on a torus with identity Poincaré map which are associated with the Josephson effect

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute of Russian Academy of Sciences
b All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506
This paper was written with the support of the Russian Foundation for Basic Research (grant no. 14-01-00506).


DOI: https://doi.org/10.4213/rm9582

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:2, 383–385

Bibliographic databases:

Document Type: Article
MSC: 34A05, 34C60, 82D55
Presented: S. P. Novikov
Accepted: 16.02.2014

Citation: V. M. Buchstaber, S. I. Tertychnyi, “Dynamical systems on a torus with identity Poincaré map which are associated with the Josephson effect”, Uspekhi Mat. Nauk, 69:2(416) (2014), 201–202; Russian Math. Surveys, 69:2 (2014), 383–385

Citation in format AMSBIB
\Bibitem{BucTer14}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper Dynamical systems on a~torus with identity Poincar\'e map which are associated with the Josephson effect
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 2(416)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn9582}
\crossref{https://doi.org/10.4213/rm9582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236941}
\zmath{https://zbmath.org/?q=an:1300.34102}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..383B}
\elib{http://elibrary.ru/item.asp?id=21826581}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 2
\pages 383--385
\crossref{https://doi.org/10.1070/RM2014v069n02ABEH004892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338728500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904329326}


Linking options:
  • http://mi.mathnet.ru/eng/umn9582
  • https://doi.org/10.4213/rm9582
  • http://mi.mathnet.ru/eng/umn/v69/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, S. I. Tertychnyi, “Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction”, Theoret. and Math. Phys., 182:3 (2015), 329–355  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:322
    Full text:67
    References:26
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019